# SDR CALA2025111811305

- Difficulty date: November 16, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 131,017 hours, 20,140 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Part number: 311T306594
- Condition: Missing
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EPDSC WALKAROUBD FOUND MISSING NACELLE STRUT ACCESS DOOR ON INBOARD SIDE OF ENGINE 2.  REPLACED ENGINE 2 NACELLE STRUT ACCESS DOOR REF IPC 54-52-01-01. NO OTHER DAMAGE NOTED UPON INSPECTION.
